# SDR CALA2018010700089

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 88,587 hours, 18,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOC SIGN ON MID FWD AND LEFT OVERWING EXIT LIGHT ASSY WAS REPORTED INOP. REPLACED POWER SUPPLY, BATTERY PACK AND EXIT LOC SIGN LIGHT ASSY REF AMM 33-51-07 . OPS CHK NORMAL.
